# SDR CA981202014

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Vortex Gen
- Part number: 1001
- Condition: Missing
- Location: Horiz Stabilizer
- Part time: 11,384 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUR VORTEX GENERATORS MISSING OR BENT FROM AIRCRAFT.  AIRCRAFT MUST THEN BE OPERATED AT LOWER GROSS WEIGHT.
